# SDR MU1Z2013022200002

- Difficulty date: January 25, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Filed by: Aerovias del Continente Americano, S.A., repair station MU1Z335K
- Aircraft: N647AV
- Make and model: Airbus A319-115
- Aircraft serial: 3647
- Aircraft time: 1,628,559 hours, 6,815 cycles
- Engine: Cfmint CFM565B7P
- Engine time: 1,628,559 hours, 6,815 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Support
- Part number: D93570603200
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, AVA HAS FOUND THE HYDRAULIC SUPPORT P/N D93570603200 COMPLETED BROKEN, AFTER AMAGE IF IT REMAINS UNDETECTED, THE TUBE ASSY P/N D2917002101100 (AIPC 29-13-03-12A ITEM 10A) AND P/N D2917000902000 (AIPC 29-13-03-15C ITEM 70C) MUST BE REPLACED DUE TO CHAFING AND SUBSEQUENT HYDRAULIC LEAKAGE.
